# SDR 2006UALA00782

- Difficulty date: April 22, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 35,735 hours, 4,492 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT ROW 4EF AND 5EF BOTH SECTIONS, ROW 55-61 LT, LT AFT GALLEY WALL, AND DR 5L EXIT  SIGN.  REPAIRED WIRING.  SUSPECT IMPACT BY CUSTOMER  CARRY-ONS IN SEAT POSITION.  EXIT SIGN DAMAGE FROM SERVICE TRUCK OR PERSONNEL IMPACT.
